# SDR 9520979160

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND CORROSION AND CRACKS IN THE WS 69 WING RIB TO STRINGER ATTACH CLIPS BETWEEN STRINGERS 14-17, AND BETWEEN STRINGER 11 AND THE RIGHT SPAR.  REPLACED CLIPS PER EA 91-102344, -102346.
